# SDR SWAA2024043072047

- Difficulty date: April 8, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N8701Q
- Make and model: Boeing 737-8
- Aircraft serial: 42554
- Aircraft time: 12,916 hours, 6,374 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR LOWER HINGE ACCESS PANEL 844DZ AFT 'L' BRACKET CRACKED.<[01] FAULT RESOLVED ON OTHER FAULT REF. TTG8Q00SQWLT;[02] FINAL INSPECTION; FAULT RESOLVED ON OTHER FAULT REF. TTG8Q00SQWLT.
